# SDR 2008UALA00707

- Difficulty date: February 6, 2008
- Submitted: February 12, 2008
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 30,076 hours, 8,132 cycles
- Engine: Pwa PW4056
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Loose
- Location: Galley Feeder
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOST GALLEY POWER ON RIGHT SIDE ON CLIMB.  REPLACED AFT GALLEY ELECTRICAL LOAD CONTROL UNIT M 226 AND RELAY K2 AT OVERHEAD PANEL, CHECKED K101,K102,K103 FOR SEC AND OVERHEAT. NO FAULTS NOTED. SEC AFT GALLEY MAIN FEEDER CONNECTOR 2 & HALF TURN 138164ACP. OPS CHECK WITH ENG NR 2 RUNNING NO FAULTS NOTED. NO POWER TRIP OR GALLEY POWER SHED.
